L -invariants of p-adically uniformized varieties

Amnon Besser, Ehud de Shalit*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We construct two types of L-invariants attached to varieties which are uniformized by Drinfeld’s p-adic symmetric domain. The first is cohomological, and the second analytic, depending on a theory of p-adic integration. We conjecture that the two L-invariants coincide, and discuss possible arithmetic applications.

Original languageAmerican English
Pages (from-to)29-54
Number of pages26
JournalAnnales Mathematiques du Quebec
Issue number1
StatePublished - 1 Jun 2016

Bibliographical note

Publisher Copyright:
© 2015, Fondation Carl-Herz and Springer International Publishing Switzerland.


  • L-invariant
  • p-adic integration
  • p-adic uniformization


Dive into the research topics of 'L -invariants of p-adically uniformized varieties'. Together they form a unique fingerprint.

Cite this